# SDR CALA2023061901921

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 13,767 hours, 1,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 483Z2131508
- Condition: Unknown
- Location: S31r/S33r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS S-31R (STA1880-STA1930) AND S-33R (STA1880-STA1950)- INTERIM REPAIR. REF ECRA 5380-01366. REF ECRA 5380-01366 PART 1 INTERIM REPAIR ACCOMPLISHED PER PART 3 PERMANENT REPAIR REQD ON OR BEFORE JUNE 15 2025 STRINGERS S-31R (STA1880-STA1930) AND S-33R (STA1880-STA1950)- TOMC-APPROVAL FROM SC1ELBYC COMMENT INTERIM REPAIR. REF ECRA 5380-01366. CREATE A DIP TO PERFORM PART 3 PERMANENT REPAIR ON OR BEFORE JUNE 15, 2025 QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
